| Model Number |
MMT-722NAS |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced to high blood glucose level as well as insulin no delivery alarm.The blood glucose level was over 405 mg/dl.Customer also stated that the drive support cap was normal.Troubleshooting was performed.The insulin pump will not be returned for analysis.